# SDR AALA202204082345

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737
- Aircraft serial: 31233
- Aircraft time: 17,720 hours, 7,379 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE. REMOVED AND REPLACED FWD LAVATORY "A" DOOR HANDLE AND LATCH PER CMM 25-48-48. OPERATIONS CHECK GOOD.
